# SDR CALA2025071706674

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 74,742 hours, 26,371 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 2226
- Condition: Faulted
- Location: Zone 100
- Part time: 723,998 hours, 703,023 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPD LIM FLAG CAPT PFD NO VERTICAL FD GUIDANCE INTMT STICK SHAKER CA SIDE.  REMOVED AND REPLACED CAPT AOA SENSOR REF AMM 34-21-05 OPS CHECK GOOD.
